# SDR SWAA2021060770612

- Difficulty date: April 30, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) / REPLACED EMERGENCY LIGHT LENS GALLEY #4 AT AFT GALLEY AREA (1EA) I.A.W B737-700 A.M.M. 33-51-01-960 -802 STEP 3C(5)(D) AND STEP 3C(10)
